American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Thomas Scanlon. Counting special points: Logic, diophantine geometry, and transcendence theory. Bull. Amer. Math. Soc. 49 (2012) 51-71. MR 2869007.
Abstract, references, and article information
View Article: PDF

[3] Harold M. Edwards. Euler's definition of the derivative. Bull. Amer. Math. Soc. 44 (2007) 575-580. MR 2338366.
Abstract, references, and article information
View Article: PDF

[4] Saharon Shelah. Logical dreams. Bull. Amer. Math. Soc. 40 (2003) 203-228. MR 1962296.
Abstract, references, and article information
View Article: PDF

[5] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information
View Article: PDF

[6] Dr. L. E. J. Brouwer. Intuitionism and formalism. Bull. Amer. Math. Soc. 37 (2000) 55 - 64.
Abstract, references, and article information
View Article: PDF

[7] Anand Pillay. Model theory and diophantine geometry. Bull. Amer. Math. Soc. 34 (1997) 405-422. MR 1458425.
Abstract, references, and article information
View Article: PDF

[8] A. Carbone and S. Semmes. Making proofs without Modus Ponens: An introduction to the combinatorics and complexity of cut elimination. Bull. Amer. Math. Soc. 34 (1997) 131-159. MR 1423203.
Abstract, references, and article information
View Article: PDF

[9] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information
View Article: PDF

[10] Howard Becker and Alexander S. Kechris. Borel actions of Polish groups . Bull. Amer. Math. Soc. 28 (1993) 334-341. MR 1185149.
Abstract, references, and article information
View Article: PDF

[11] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information
View Article: PDF

[12] Douglas Bridges and Osvald Demuth. On the Lebesgue measurability of continuous functions in constructive analysis. Bull. Amer. Math. Soc. 24 (1991) 259-276. MR 1066107.
Abstract, references, and article information
View Article: PDF

[13] S. Barry Cooper. The jump is definable in the structure of the degrees of unsolvability. Bull. Amer. Math. Soc. 23 (1990) 151-158. MR 1027898.
Abstract, references, and article information
View Article: PDF

[14] Marcus P. F. du Sautoy. Finitely generated groups, $p$-adic analytic groups, and Poincaré series. Bull. Amer. Math. Soc. 23 (1990) 121-126. MR 1021793.
Abstract, references, and article information
View Article: PDF

[15] Steve Jackson. $AD$ and the very fine structure of $L\left( \mathbb{R} \right)$. Bull. Amer. Math. Soc. 21 (1989) 77-81. MR 980305.
Abstract, references, and article information
View Article: PDF

[16] Lenore Blum, Mike Shub and Steve Smale. On a theory of computation and complexity over the real numbers: $NP$- completeness, recursive functions and universal machines. Bull. Amer. Math. Soc. 21 (1989) 1-46. MR 974426.
Abstract, references, and article information
View Article: PDF

[17] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information
View Article: PDF

[18] Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos. Countable tightness and proper forcing. Bull. Amer. Math. Soc. 19 (1988) 295-298. MR 940491.
Abstract, references, and article information
View Article: PDF

[19] Lou van den Dries. A generalization of the Tarski-Seidenberg theorem, and some nondefinability results. Bull. Amer. Math. Soc. 15 (1986) 189-193. MR 854552.
Abstract, references, and article information
View Article: PDF

[20] Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild. Asymptotic enumeration and a 0-1 law for $m$-clique free graphs. Bull. Amer. Math. Soc. 13 (1985) 160-162. MR 799802.
Abstract, references, and article information
View Article: PDF

[21] Saharon Shelah. Classification of first order theories which have a structure theorem. Bull. Amer. Math. Soc. 12 (1985) 227-232. MR 776474.
Abstract, references, and article information
View Article: PDF

[22] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. Bull. Amer. Math. Soc. 11 (1984) 159-162. MR 741730.
Abstract, references, and article information
View Article: PDF

[23] Warren D. Goldfarb. The Gödel class with identity is unsolvable. Bull. Amer. Math. Soc. 10 (1984) 113-115. MR 722864.
Abstract, references, and article information
View Article: PDF

[24] C. Smoryński. Corrigendum to “Fixed point algebras”. Bull. Amer. Math. Soc. 8 (1983) 407-408. MR 684905.
Abstract, references, and article information
View Article: PDF

[25] C. Smoryński. Fixed point algebras. Bull. Amer. Math. Soc. 6 (1982) 317-356. MR 648523.
Abstract, references, and article information
View Article: PDF

[26] Donald A. Martin, Yiannis N. Moschovakis and John R. Steel. The extent of definable scales. Bull. Amer. Math. Soc. 6 (1982) 435-440. MR 648528.
Abstract, references, and article information
View Article: PDF

[27] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information
View Article: PDF

[28] Stephen C. Kleene. The theory of recursive functions, approaching its centennial. Bull. Amer. Math. Soc. 5 (1981) 43-61. MR 614313.
Abstract, references, and article information
View Article: PDF

[29] David E. Muller and Paul E. Schupp. Context-free languages, groups, the theory of ends, second-order logic, tiling problems, cellular automata, and vector addition systems. Bull. Amer. Math. Soc. 4 (1981) 331-334. MR 609044.
Abstract, references, and article information
View Article: PDF

[30] S. Burris and R. McKenzie. Decidable varieties with modular congruence lattices. Bull. Amer. Math. Soc. 4 (1981) 350-352. MR 609049.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2